# SDR SWAA2022020969820

- Difficulty date: February 19, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 24,864 hours, 14,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED BS480 STR23 TO 24L / REMOVED SHEARTIC AT B.S 480 STR 23L TO STR 24L PER SRM 51-40-02 LOCATED; DRILLED AND INSTALLED NEW SHEARTIC AT B.S 480 STR 23L TO STR 24L PER DRAWING 143A1220
